Dexamethasone tablets recalled due to potential mislabeling as venlafaxine
Aidapak Services is recalling dexamethasone tablets that may have been mislabeled as venlafaxine capsules.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The agency classified this as an FDA Class II recall. Per the rubric, FDA Class II recalls are assigned a severity score of 4 (Severe), particularly when involving potential medication errors that could lead to significant injury.
Plain-English summary
Aidapak Services, LLC is recalling Dexamethasone, Tablet, 1 mg (NDC 00054418125) because the product may have been mislabeled as Venlafaxine HCL ER, Capsule, 150 mg (NDC 00093738656). The recall is limited to repacked drugs with pedigree AD37088_1 and an expiration date of 5/9/2014.
The affected products were distributed in Arizona, California, Oregon, and Washington. This labeling error could result in patients receiving the wrong medication, which poses a risk of adverse health effects or treatment failure.
Healthcare providers and patients should check their inventory and prescriptions for the specific NDC and pedigree listed above. If the product is found, it should be returned to the distributor or the FDA.
The recalled product
- Product
- DEXAMETHASONE, Tablet, 1 mg, Rx only, Distributed by Aidapack Service, LLC, NDC 00054418125.
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Affected units
- 100
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- DEXAMETHASONE
- Tablet
- 1 mg has the following codes: Pedigree: AD37088_1
- EXP: 5/9/2014.
Distribution
Part of a larger recall action
This product is one of 265 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 265 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateVenlafaxine Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateVenlafaxine HCL Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-22
- SevereRivaroxaban Tablets Recalled for Potential Venlafaxine Labeling Error
FDA (Drugs) · 2014-01-22
- HighMethylprednisolone Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Irbesartan Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateNifedipine Capsules Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-22